# SDR IPXA2015082092526

- Difficulty date: August 13, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 85,155 hours, 15,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CM,  BS 2231 FRAME AT STRINGER 25L, ONE FASTENER HOLE CRACKED.  FOUND ON AFT INNER CHORD, RUNNING AFT AT 8 O'CLOCK POSITION,   REPAIRED IAW SRM 53-60-15-2R-L, REPAIR 2, FIG 201, DETAIL VII REV 74.
